Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 826752, 11 pages
http://dx.doi.org/10.1155/2015/826752
Research Article

Extended Duality in Fuzzy Optimization Problems

Information Science and Technology College, Dalian Maritime University, Dalian 116026, China

Received 6 January 2014; Revised 15 October 2014; Accepted 19 October 2014

Academic Editor: Tsung-Chih Lin

Copyright © 2015 Tingting Zou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tingting Zou, “Extended Duality in Fuzzy Optimization Problems,” Mathematical Problems in Engineering, vol. 2015, Article ID 826752, 11 pages, 2015. https://doi.org/10.1155/2015/826752.